# SDR CALA2022010700055

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FRAME 68 DOOR STOP FITTING #1 LOWER INBOARD HOLE IS CRAC KED IN THE FRAME WEB AT 5:00 AND 10:00 POSITION. REO-L23516 REV IR IS INCLUDED AS APPENDIX A FOR REFERENCE.#3 HOL REPAIR ON THE FR68 DOOR STOP #1 AND STR 22 FLANGE PER PART 3 OF E START DIA .269" FINAL HOLE SIZE .6645". ACCOMPLISH A PERMANENT LATEST REVISION OF ECRA 5341-01291 ON OR BEFORE JUNE 28,2022 PERFORMED STIFFING AND OVERSIZING REPAIR AT L2 DOOR FRAME DOOR S TOP FITTING #1 LOWER INBOARD HOLE IAW ECRA 5341-01291 AND HAECO OK TO CARRY PER ECRA 5341-01291, ACCOMPLISH A PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT ON THE FR68 DOOR STOP #1 AND STR 22 FLANGE PER PART 3 OF LATEST REVISION OF ECRA 5341-01291 ON OR BEFORE JUNE 28, 2022 Q/C REVIEWED. RECORDS UPDATE - AP Q/C REVIEWED. INIT (PLNG/ENG)
